# SDR Q2SA761003

- Difficulty date: May 17, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN THE COCKPIT.  FUMES/SMOKE EMANATING FROM NR 3 A/C PACK AND OR TRIM VALVE (NO PACK OVERHEAT OR TRIP.  PERFORMED AIR CONDITIONING SYSTEM CONTAMINATION CHECK PER AMM 21-00-01, PG 201 ON NR 3 PACK AND TRANSFERRED TO DI 22075 PER MEL 21-1-2B, PLACARD INSTALLED.
